# SDR SWAA2022022275459

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 68,099 hours, 40,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/Lh Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT LIGHT INOP. / [01] RE-LAMPED L/H OVER WING EMERGENCY EXIT LIGHT PER AMM 33-51-04. OPS CHECKED GOOD.
